Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 6
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Good, Chris 1997. Bijective preimages of ω1. Topology and its Applications, Vol. 75, Issue. 2, p. 125.


    FLEISSNER, WILLIAM 1993. Theorems from Measure Axioms, Counterexamples from ?++. Annals of the New York Academy of Sciences, Vol. 705, Issue. 1 The Work of M, p. 67.


    Bešlagić, Amer and Rudin, Mary Ellen 1985. Set-theoretic constructions of nonshrinking open covers. Topology and its Applications, Vol. 20, Issue. 2, p. 167.


    FLEISSNER, William G. 1984. Handbook of Set-Theoretic Topology.


    TALL, Franklin D. 1984. Handbook of Set-Theoretic Topology.


    Rudin, Mary Ellen 1983. A normal screenable non-paracompact space. Topology and its Applications, Vol. 15, Issue. 3, p. 313.


    ×

Son of George and V = L

  • William G. Fleissner (a1)
  • DOI: http://dx.doi.org/10.2307/2273322
  • Published online: 01 March 2014
Abstract
Abstract

This paper has three parts. In this first part, we formulate and prove from V = L a new combinatorial principle, ⋄++. In the second part, we discuss the topological problem which led to the formulation of ⋄++. Finally, we use ⋄++ to construct a space solving the topological problem.

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[B]R.H. Bing , Metrization of topological spaces, Canadian Journal of Mathematics, vol. 3 (1951), pp. 175186.

[F1]W.G. Fleissner , A normal, collectionwise Hausdorff, not collectionwise normal space, General Topology and its Applications, vol. 6 (1976), 5764.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Keywords: